Functional Analysis and Its Applications

, Volume 2, Issue 4, pp 324–333

Absolute isolatedness of rational singularities and triple rational points

  • G. N. Tyurina
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. Artin, "Some numerical criteria for contractability of curves on an algebraic surface," Amer. J. Math.,84, 485–496 (1962).Google Scholar
  2. 2.
    M. Artin, "On isolated rational singularities of surfaces," Amer. J. Math.,88, 129–136 (1966).Google Scholar
  3. 3.
    E. Brieskorn, "On the resolution of certain singularities of isomorphic mappings," Math. Ann.,166, 76–102 (1964).Google Scholar
  4. 4.
    H. Grauert and H. Kerner, "Deformations of singularities of complex spaces," Math. Ann.,153, 236–260 (1964).Google Scholar
  5. 5.
    D, Kirby, "The structure of an isolated multiple point of a surface," Proc. London Math. Soc., (3),6, 597–609 (1956);7, 1–28 (1957).Google Scholar
  6. 6.
    G. N. Tyurina, "On a type of contractable curves," Dokl. Akad. Nauk SSSR, 173, No. 3, 529–531 (1967).Google Scholar
  7. 7.
    G. N. Tyurina, "Topological properties of isolated singularities in complex spaces of codimension one," Izv. Akad. Nauk SSSR, Ser. Matem.,32, 605–620 (1968).Google Scholar
  8. 8.
    G. N. Tyurina, "The rigidity of rationally contractable curves on a surface," Izv. Akad. Nauk SSSR, Ser. Matem.,32, 943–970 (1968).Google Scholar

Copyright information

© Consultants Bureau 1969

Authors and Affiliations

  • G. N. Tyurina

There are no affiliations available

Personalised recommendations